# SDR WX0A071511

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB LIGHTNING STRIKE DAMAGE ON TRAILING EDGE 36 INCHES FROM O/B END.  REMOVED DAMAGED AND PREPPED FOR BONDING.  FABRICATED REPAIR DOUBLER AND BONDED.
